# SDR SIMA20130625004

- Difficulty date: June 25, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,924 hours, 20,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX CABIN FLASHLIGHT CRADLE IS CRACKED.  R & R FLASHLIGHT ASSY FOR CRACKED CRADLE IAW AMM 33-50-16, SYS CHECKED GOOD.
